Depression Home > Effexor and Insomnia

Final Thoughts

It is impossible for your healthcare provider to know whether you will develop insomnia while taking Effexor. Also, in some cases, if a person does develop insomnia, it is challenging to know whether these problems are because of his or her condition or Effexor itself. This is because insomnia is common with depression.
 
If you are taking Effexor and insomnia occurs, make sure to talk with your healthcare provider. There are other treatments that he or she may be able to recommend, including adjusting the Effexor dosage or trying another depression medicine.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.